Vegf Diabetic Hyperosmolar Coma Side Effect Reports
The following Vegf Diabetic Hyperosmolar Coma side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Diabetic Hyperosmolar Coma, can occur, and what you can do about them.
A side effect could appear soon after you start Vegf or it might take time to develop.
|Metabolic Acidosis, Diabetic Ketoacidosis, Diabetic Hyperosmolar Coma, Renal Impairment|
This Diabetic Hyperosmolar Coma side effect was reported by a pharmacist from DE. A 49-year-old patient (weight:NA) experienced the following symptoms/conditions: diabetic retinal oedema. The patient was prescribed Vegf Trap-eye (dosage: 2 Mg, 1 In 8 Ek, Intraocular), which was started on Nov 15, 2011. Concurrently used drugs:
|Pilonidal Cyst, Hypotension, Metabolic Acidosis, Diabetic Ketoacidosis, Diabetic Hyperosmolar Coma, Blood Creatinine Increased, Dehydration, Escherichia Test Positive, Pneumonia Aspiration|
This Diabetic Hyperosmolar Coma Vegf Trap-eye side effect was reported by a health professional from DE on Nov 22, 2013. A male , 49 years of age, weighting 162.0 lb, was diagnosed with
Vegf Diabetic Hyperosmolar Coma Causes and Reviews
If you have diabetes, your blood glucose, or blood sugar, levels are too high. Over time, this can cause problems with other body functions, such as your kidneys, nerves, feet, and eyes. Having diabetes can also put you at a higher risk for heart disease and bone and joint disorders. Other long-term complications of diabetes include skin problems, digestive problems, sexual dysfunction, and problems with your teeth and gums.
Very high or very low blood sugar levels can also lead to emergencies in people with diabetes. The cause can be an underlying infection, certain medicines, or even the medicines you take to control your diabetes. If you feel nauseated, sluggish or shaky, seek emergency care.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Vegf Diabetic Hyperosmolar Coma Reviews
|Mon, 02 Jul 2012|
|Hello, I was given Azastin or Avastin for macular edema. I also have retinopathy from diabetes. I was given this shot in my eye in April of this yr. Within 2 days, I had cellulitis in both legs. Horrible pain. Dark red all over from my knees to my toes. I am 61. I also got DVT in my right leg. I was hospitalized for over a week, and I still am being treated for vascular problems in my legs. I think the redness will scar, looks bad, but better since April. Now it itches bad, left leg. Pretty much gone on right leg.. I now have several little blood blisters on the backs of my legs, which I will show my dr. next wk. Both legs are sweollen with edema. I am on Lasix to slow down water retention. Norco for pain.. Is this a typical VEGF side effect. Do you have any suggestions ? Thanks for a reply. Sherry|